# SDR FDEA201207112537

- Difficulty date: July 11, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 141N121753
- Condition: Dented
- Location: Bs 350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER LOBE INTERNAL FRAME AT STA 350 BETWEEN STR 20L TO STR 21L, FAILSAFE   CHORD WITH A DENT. DENTED FAILSAFE CHORD ON FRAME AT STA 350, BETWEEN S-20L AND S-21L, R & R WITH FAILSAFE CHORD FABRICATED IAW DWG 141N1217, REV E AND INSTALLED   IAW SRM 51-40-02 REV 106.  REPAIR IS MAJOR.
